# SDR PIDA06041

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,507 hours, 27,396 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 106122418
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO NR 1 GENERATOR TRIPPED OFF LINE.  CHECKED NR 1 CSD OIL LEVEL, DP INDICATOR, FOUND NORMAL.  CHECKED APU OIL QUANTITY.  DISCONNECTED NR 1 CSD AND PLACED NR 1 GENERATOR ON MEL 24-1.  REPLACED NR 1 ENGINE GENERATOR CONTROL UNIT PER MM 24-20 AND OPS CHECKED NORMAL.
